# SDR ASOA20120129009

- Difficulty date: January 29, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 25,571 hours, 14,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82321
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, INSP THE FORWARD FACING EMERGENCY EXIT SIGN AT 12B WAS FOUND INOPERATIVE.  MX R & R THE FORWARD FACING EMERGENCY EXIT SIGN AT 12B IAW AMM 33-50-08 WITH OPS CHECKED SUCCESSFUL.  ACFT APPROVED FOR RETURN TO SERVICE.
